# SDR 9809686614

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL340, THE NR 3 ENGINE FLAMED OUT.  THE ENGINES WERE RESTARTED APPROXIMATELY ONE MINUTE LATER WITH NORMAL INDICATIONS.  THE FLIGHT CONTINUED TO SEL WITHOUT DIFFICULTY.  MAINTENANCE INSPECTED THE ENGINES AND PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
